Written on: 11/12/2010
I'm in early 40s & I have bought Nourkrin extra sxtrength from Boots & taking it since October,3 months now.I haven't noticed any difference maybe just slightly less hair falls but a problem has occured since I'm taking the pills.My menstrual cyce is not normal for the last 3 months.It's so irregular & prolonged.I have been checked by a doctor.There's nothing wrong with my womb or other related parts.Even a friend of mine has claimed this since she's taking this supplement.I have written to the UK company of Nourkrin & I'm waiting for their reply.
Has anyone come cross with such a problem before?
Well,I need to carry on with this pill for 6 month to see the result.
" I really want to buy it but I'm not sure! " Read More
Written by aldoderek
" Gorgeous luscious hair " Read More
" Indian Remy Human Hair Lace Front Wig " Read More
" Leimo laser is Great! " Read More
" Never had an issue " Read More